# SDR UPS97822071

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, C-1 CARGO COMPARTMENT FITTING CRACKED AT FS 280 BETWEEN LONG 27R AND 26R.  REMOVED CRACKED FITTING, FABRICATED REPLACEMENT FITTING IAW DWG 3754025, INSTALLED REPLACEMENT FITTING IAW DWG 3754025 AND SRM 51-1-20.
